# SDR C77A20151201002

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 21,498 hours, 12,278 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917004
- Condition: Corroded
- Location: Fuselage
- Part time: 21,498 hours, 12,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE AFT CABIN SEAT TRACK, PN 170-65917-004-006.  PERMANENT REPAIR BY REPLACEMENT IS IAW DWGS LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES, REF ATTACHED FIGURES IDENTIFYING DAMAGE LOCATIONS & DIMENSIONS.  SINCE THE PARTS ARE BEING REPLACED WITH LIKE PARTS, NO CHANGES TO THE INSPECTIONS IN THE EXISTING MX PROGRAM ARE REQUIRED.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-223 UNDER WO 1991134.
